# SDR CALA2016010894969

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 PYLON CAVITY LOWER STRINGER REPAIRED AT NAC STATION 363.53 TO 376.435.  ACCOMPLISHED PERMANENT REPAIR IAW ECRA 5410-01817.
